Facebook Pixel
EmpowHER Guest


By Anonymous June 9, 2011 - 1:09pm
Rate This

I've diagnosed with lupus since 7 months.and now inspite of taking medicines;i have a problem,i have a shortness of breath.what do you think about this?

Add a Comment6 Comments


I am sorry to hear that your condition required hospitalization. I must point out that I can provide general information. Evaluation of symptoms and assessment of their severity can only be made by a physician or healthcare provider who is physically with the person and not communicating over the internet.

June 15, 2011 - 5:34am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

thanks maryanne for your information .i know that my condition needs a physician or health care provider but i like also to take your opinion about any of my problems because you advise me and makes me feel better. when i find someone cares about me i become very happy.i feel so lonely and sad without anybody's help.thanks again

June 15, 2011 - 5:50am
EmpowHER Guest

hi maryanne;
i told you before that i have a shortness of breath.the problem increased when i began to be suffocated.i called my doctor,he was crazy to know that, and asked me to go to the hospital; since that time[friday9am]till now i'm in hospital in the division of cardiology;they found a fluid around my heart,and myblood pressure is high,and my heart rate is also high,they began to give me another new medicine.and they highered the dosage of prednisone from 5ml to 60ml

June 14, 2011 - 6:43am

Betaren is not marketed in the U.S. and I could not find information on this medication. Again, shortness of breath is a symptom of lupus. During your next appointment, ask your doctor to explain the symptoms of lupus and the side effects of Betaren.

June 9, 2011 - 5:45pm

thanks.i didn't tell my doctor about my problem.i have an appointment after one month.i'm taking a medicine which name is betaren it is for relief of pain;is shortness of breath one of its side effects?do you have any idea?

June 9, 2011 - 4:34pm

Shortness of breath is one of many symptoms associated with lupus.
Have you had a discussion with your doctor about what to expect in the way of symptoms?
Here is the link to on the EmpowHer site with a list of symptoms associated with lupus:
You may find information on the Lupus home page as well as joining the Lupus Group helpful. Here is the link to the Lupus home page:

June 9, 2011 - 4:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!